# SDR IPXA2021072872203

- Difficulty date: July 26, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N626UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65781
- Aircraft time: 1,560 hours, 252 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107STC231
- Part serial: 0016W09P
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ACAPTAIN"S EVAS COVER BECOME LOOSE DURING FLIGHT IN TURBELANCE,R/R CAPT"S EVAS IAW AMM 25-69-00/401 P/N ON/OFF: 107STC-231 S/N: ON/OFF:042CC11P/0016W09P. IPC 25-60-0090 ITEM 001
